Hair Loss Drugs Can Cause Erectile Dysfunction For Years

Hair Loss Drugs and Erectile Dysfunction

A new study finds that young men using drugs to treat hair loss can experience erectile dysfunction as a side effect and that this erectile dysfunction may last for several years after the men stop taking the drugs.

One of the drugs in this study was finasteride, which is sold under the names Propecia and Proscar. It is being used to improve hair growth on reducing the size of an enlarged prostate. It affects how cells make testosterone. The other drug dutasteride is sold under the name Avodart and is taken to shrink an enlarged prostate. It also affects testosterone production.

The research included the date on more than 12, 000 men who were prescribed one of the drugs at least once from 1992 to 2013. The study showed that 1.4% of the men who took either finasteride or dutasteride developed erectile dysfunction that persisted for an average of more than three years after they stopped taking the drug.

The study also found that the length the men took the drug had a larger impact than the dose taken, indicating that long-term use had severe consequences.

To learn more about testosterone on Truelibido, please go here.

To read the full article, please go here.

Posted in News | Tagged | Comments Off on Hair Loss Drugs Can Cause Erectile Dysfunction For Years

Comments are closed.